MAUDE Adverse Event Report: MEDTRONIC NAVIGATION, INC. (LOUISVILLE) 6.5MM TAP (CANNULATED); ORTHOPEDIC STEREOTAXIC INSTRUMENT

MEDTRONIC NAVIGATION, INC. (LOUISVILLE) 6.5MM TAP (CANNULATED); ORTHOPEDIC STEREOTAXIC INSTRUMENT
Catalog Number 9734302
Medical Device Problem Code Complete Blockage (1094)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 06/13/2016
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
No patient was involved in this concern.Part was not replaced or returned despite multiple attempts by the manufacturer to complete the return materials authorization process.This device is included in the medical device field correction notification, "potential for user injury ¿ medtronic navigated cannulated taps" (may 2015).The revised instructions for use (ifu) were also provided with the notification.
 
Event or Problem Description
A medtronic representative reported that a solera 6.5 tap had a guide wire stuck inside.No patient or user harm reported.This issue was discovered outside of surgical use.

Brand Name
6.5MM TAP (CANNULATED)
Common Device Name
ORTHOPEDIC STEREOTAXIC INSTRUMENT
Manufacturer (Section D)
MEDTRONIC NAVIGATION, INC. (LOUISVILLE)
826 coal creek circle
louisville CO 80027
MDR Report Key6398498
Report Number1723170-2017-01127
Device Sequence Number36873
Product Code OLO
UDI-Device Identifier00613994724052
UDI-Public00613994724052
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
PMA/510(K) Number
K124004
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,user f
Initial Reporter Occupation Medical Equipment Company Technician/Representative
Remedial Action Notification,Relabeling
Type of Report Initial
Report Date (Section B) 03/13/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number9734302
Device Lot Number110628
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/13/2016
Initial Report FDA Received Date03/13/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
Z-1847-2015
Patient Sequence Number1